Article citationsMore>>

I. Jeong, J. D. Pérez and Y.-J. Suh, “Real Hypersurfaces in Complex Two-Plane Grassmannians with Commuting Normal Jacobi Operator,” Acta Mathematica Hungarica, Vol. 117, No. 3, 2007, pp. 201-217. doi:10.1007/s10474-007-6091-9

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.